# SDR F3LA200600081

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 9,818 hours, 4,566 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Part number: G1L22425
- Part serial: 16463
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED THE PASSENGER OXYGEN MASK DOOR AT ROW 7 ABC DID NOT OPEN DURING TEST.  REPLACED PASSENGER OXYGEN CONTAINER ASSY PER AMM 35-21-41, PB 401, AND 35-21-41-481-050.
